I just got back from my doctors appointment and it didn't go well. I thought my biggest problem was if I should increase/change my Levothyroxin (which she did increase). While there she noticed I had a slight tremor in my neck. I noticed it about a month or so ago, but shrugged it off. So now....she is sending me for an MRI. She is concerned because I have a family history of both MS (mother) and Parkinsons (great grandfather). She also wants to rule out a vascular problem or tumor on my brain. Just what I need....something else to worry about! She told me she wouldn't be as concerned if I didn't have a family history. I think its strange that I didn't have the tremor issue until after I started taking the Levo back in June. I did research and tremors can be a rare side effect of Levo. I am now so scared. Somehow......all the Hypo stuff doesn't seem so important. She did say that her reasons for sending me were to rule out any major problems. I just dread knowing it will probably be weeks before I have any answers. I went thru testing many years ago for MS and it just about drove me insane.
So sorry that you have to go through testing but it is always in your best interest, considering there is family history, to get tested. I know it is kind of scary b/c you don't know what the results will be but it is good to rule out anything that could cause the tremors.
Tremors are also caused by being too hyper. Have you been tested for FT3, FT4, and TSH lately?
I hope that the tremors are caused by the hyper and not by anything else b/c hyper is relatively easy to treat.
The reason I was going to the doctor in the first place was to go over my TSH results. They were down to 2.03 after ten weeks on Levo. When I started my TSH was 6.09. So, I am in range now. She actually increased my Levo from 50 to 75, hoping to bring it down a little more (she thought 1.0 might be a good range for me). Now I am nervous about increasing my Levo. I am considering calling her to ask her if she thinks that it is possible that the Levo itself could be the cause of the tremors, since they started a few weeks after I started on it. I find that an odd coincidence.